JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 1, Article 22
A Class of Multivalent Functions with Positive Coefficients Defined by Convolution

    Authors: Rosihan M. Ali, M. Hussain Khan, V. Ravichandran, K.G. Subramanian,  
    Keywords: Starlike function, Ruscheweyh derivative, Convolution, Positive coefficients, Coefficient inequalities, Growth and distortion theorems.  
    Date Received: 12/12/04  
    Date Accepted: 27/01/05  
    Subject Codes:


    Editors: Herb Silverman,  

For a given $ p$-valent analytic function $ g$ with positive coefficients in the open unit disk $ Delta$, we study a class of functions $ f(z)=z^p+sum_{n=m}^infty a_nz^n$, $ a_ngeq 0$ satisfying

$displaystyle frac{1}{p}Releft( frac{z(f*g)^{prime}(z)}{(f*g)(z)}right)  alpha quad left( zinDelta; 1alphafrac{m+p}{2p} right). $
Coefficient inequalities, distortion and covering theorems, as well as closure theorems are determined. The results obtained extend several known results as special cases.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login